# SDR DALA2017032602504

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TIE DOWN AT STA 1540 IS BENT UP ON ONE SIDE. AND CORROSION IS PRESENT. REMOVED AND INSTALLED NEW TIE  DOWN LT SIDE AT STA 1540 IAW SRM 51-40-02. FOUND TO BE CORRODED 100% OUT OF LIMITS IAW SRM 53-00-53. VERIFIED NEW PART TIE DOWN FROM DRAWING PL* 146N1018 LOCATED & DRILLED NEW PART AT STA 1540 IAW SRM 51-40-05 AND INSTALLED TIE DOWN AT STA 1540 LT SIDE IAW SRM 51-40-02 AND DRAWING 146N1018 REV A.
